Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

it looks like some post-acne marks & skin irritation(?) - products like Benzoyl Peroxide are great at "killing" spots but cause horrible irrtation and redness. 

if im correct, take a break from BP cream in that area and let your skin heal.

try using a thin layer of sudocrem at night, to help speed up the healing process.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×